Alert archive / Texas / Red Flag Warnings in 2014

Red Flag Warning 10, NWS Lubbock, TX

March 30, 2014Bailey County, Castro County, Parmer County, Texas

NWS Lubbock, TX issued this red flag warning at Mar 30, 2014, 4:31 AM CDT for Bailey County, Castro County, Parmer County, Texas. It took effect at Mar 30, 2014, 2:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 30, 2014, 4:31 AM CDT (09:31 UTC)
In effect from
Mar 30, 2014, 2:00 PM CDT
Expired
Mar 30, 2014, 9:00 PM CDT
In force
7 hr
Issued by
NWS Lubbock, TX

Counties Bailey County, TX, Castro County, TX, Parmer County, TX

The radar

The Cannon AFB radar (KFDX), 95 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3409 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

482 
WWUS84 KLUB 300931
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
431 AM CDT SUN MAR 30 2014

TXZ028-033-034-039-301045-
/O.CAN.KLUB.FW.A.0010.140330T1900Z-140331T0200Z/
LAMB-COCHRAN-HOCKLEY-YOAKUM-
431 AM CDT SUN MAR 30 2014

...FIRE WEATHER WATCH IS CANCELLED FOR SUSTAINED 20 FOOT WINDS OF
20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR
LESS AND HIGH FIRE DANGER FOR CENTRAL AND SOUTHWESTERN SECTIONS OF
THE SOUTH PLAINS......

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE FIRE
WEATHER WATCH. 

PERIODS OF ELEVATED CONDITIONS ARE EXPECTED. A FIRE DANGER
STATEMENT HAS BEEN ISSUED.

$$

TXZ021-022-027-310200-
/O.UPG.KLUB.FW.A.0010.140330T1900Z-140331T0200Z/
/O.NEW.KLUB.FW.W.0010.140330T1900Z-140331T0200Z/
PARMER-CASTRO-BAILEY-
431 AM CDT SUN MAR 30 2014

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM
CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR
GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH
FIRE DANGER FOR THE FAR SOUTHWESTERN TEXAS PANHANDLE AND EXTREME NORTHWESTERN
SOUTH PLAINS...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM CDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* WIND...SOUTHERLY TO SOUTHWESTERLY AT 20 TO 30 MPH...WITH 
  HIGHER GUSTS. 

* HUMIDITY...BOTTOMING OUT AT 10 TO 15 PERCENT.

* FUELS...DRY.

* TIMING...CRITICAL CONDITIONS WILL BEGIN BY EARLY TO MID-
  AFTERNOON AND CONTINUE INTO THE MID-EVENING HOURS.

* IMPACTS...WILDFIRES CAN SPREAD RAPIDLY IN THESE CONDITIONS.
  OUTDOOR BURNING IS HIGHLY DISCOURAGED AND CURRENTLY ILLEGAL IN
  MANY COUNTIES DUE TO LOCAL OUTDOOR BURNING BANS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE
HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD AND
THE DEVELOPMENT OF SIGNIFICANT WIND-DRIVEN WILDFIRES. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$
2 follow-up statements
137 
WWUS84 KLUB 302025
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
325 PM CDT SUN MAR 30 2014

TXZ021-022-027-310300-
/O.NEW.KLUB.FW.A.0011.140331T1500Z-140401T0100Z/
/O.CON.KLUB.FW.W.0010.000000T0000Z-140331T0200Z/
PARMER-CASTRO-BAILEY-
325 PM CDT SUN MAR 30 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE
HUMIDITY VALUES OF 15 PERCENT OR LESS AND A HIGH FIRE DANGER FOR
THE FAR SOUTHWEST TEXAS PANHANDLE AND EXTREME NORTHWEST SOUTH
PLAINS... 
...FIRE WEATHER WATCH IN EFFECT FROM LATE MONDAY MORNING
THROUGH EARLY MONDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH
OR GREATER... RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND A
HIGH FIRE DANGER FOR THE SOUTHERN TEXAS PANHANDLE AND NORTHERN AND
CENTRAL SOUTH PLAINS...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM LATE MONDAY MORNING THROUGH EARLY
MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM
TONIGHT. 

* WIND...SOUTHERLY TO SOUTHWESTERLY AT 20 TO 30 MPH...WITH HIGHER
  GUSTS THROUGH THIS EVENING...FOLLOWED BY WESTERLY WINDS
  SUSTAINED AT 20 TO 25 MPH FROM LATE MONDAY MORNING THROUGH
  MONDAY AFTERNOON.

* HUMIDITY...BOTTOMING OUT AT 10 TO 15 PERCENT LATE THIS
  AFTERNOON...THEN DROPPING TO 5 TO 10 PERCENT MONDAY AFTERNOON.

* FUELS...DRY.

* TIMING...CRITICAL CONDITIONS WILL CONTINUE INTO THE MID-EVENING
  HOURS...THEN REDEVELOP BY LATE MONDAY MORNING AND PERSIST
  THROUGH THE AFTERNOON HOURS.

* IMPACTS...WILDFIRES CAN SPREAD RAPIDLY IN THESE CONDITIONS. 
  OUTDOOR BURNING IS HIGHLY DISCOURAGED AND CURRENTLY ILLEGAL 
  IN MANY COUNTIES DUE TO LOCAL OUTDOOR BURNING BANS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE
HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD AND
THE DEVELOPMENT OF SIGNIFICANT WIND-DRIVEN WILDFIRES. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

TXZ023>025-028>031-033>036-310300-
/O.NEW.KLUB.FW.A.0011.140331T1500Z-140401T0100Z/
SWISHER-BRISCOE-HALL-LAMB-HALE-FLOYD-MOTLEY-COCHRAN-HOCKLEY-
LUBBOCK-CROSBY-
325 PM CDT SUN MAR 30 2014

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...
RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND A HIGH FIRE
DANGER FOR MOST OF THE SOUTHERN TEXAS PANHANDLE...NORTHERN AND
CENTRAL SOUTH PLAINS AND NORTHWESTERN ROLLING PLAINS...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM LATE MONDAY MORNING THROUGH EARLY
MONDAY EVENING.

* WIND...WESTERLY AND SUSTAINED AT 20 TO 25 MPH WITH HIGHER GUSTS.

* HUMIDITY...DROPPING TO 5 TO 10 PERCENT.

* FUELS...DRY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
626 
WWUS84 KLUB 310209
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
909 PM CDT SUN MAR 30 2014

TXZ021-022-027-311200-
/O.EXP.KLUB.FW.W.0010.000000T0000Z-140331T0200Z/
/O.CON.KLUB.FW.A.0011.140331T1500Z-140401T0100Z/
PARMER-CASTRO-BAILEY-
909 PM CDT SUN MAR 30 2014

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...
RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER
FOR THE FAR SOUTHWEST TEXAS PANHANDLE AND EXTREME NORTHWEST SOUTH
PLAINS...
...RED FLAG WARNING HAS EXPIRED FOR SUSTAINED 20 FOOT WINDS OF 20
MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS
AND HIGH FIRE DANGER FOR FAR SOUTHWEST TEXAS PANHANDLE AND EXTREME
NORTHWEST SOUTH PLAINS...

* WIND...WESTERLY WINDS SUSTAINED AT 20 TO 25 MPH FROM LATE
  MONDAY MORNING THROUGH MONDAY AFTERNOON.

* HUMIDITY...DROPPING TO 5 TO 10 PERCENT MONDAY AFTERNOON.

* FUELS...DRY.

* TIMING...CRITICAL CONDITIONS ARE EXPECTED TO REDEVELOP BY LATE
  MONDAY MORNING AND PERSIST THROUGH THE AFTERNOON HOURS.

* IMPACTS...WILDFIRES CAN SPREAD RAPIDLY IN THESE CONDITIONS. 
  OUTDOOR BURNING IS HIGHLY DISCOURAGED AND CURRENTLY ILLEGAL 
  IN MANY COUNTIES DUE TO LOCAL OUTDOOR BURNING BANS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ023>025-028>031-033>036-311200-
/O.CON.KLUB.FW.A.0011.140331T1500Z-140401T0100Z/
SWISHER-BRISCOE-HALL-LAMB-HALE-FLOYD-MOTLEY-COCHRAN-HOCKLEY-
LUBBOCK-CROSBY-
909 PM CDT SUN MAR 30 2014

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR
GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH
FIRE DANGER FOR MOST OF THE SOUTHERN TEXAS PANHANDLE...NORTHERN AND
CENTRAL SOUTH PLAINS AND NORTHWESTERN ROLLING PLAINS...

* WIND...WESTERLY AND SUSTAINED AT 20 TO 25 MPH WITH HIGHER 
  GUSTS. 

* HUMIDITY...DROPPING TO 5 TO 10 PERCENT.

* FUELS...DRY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Mar 30, 4:18 AM CDT, 13 minutes earlier.

Area forecast discussion, Mar 30, 4:18 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
418 AM CDT SUN MAR 30 2014

.SHORT TERM...
STOUT SOUTH/SOUTHEASTERLY FLOW AHEAD OF A DEEPENING SURFACE LOW
STRETCHING THROUGH THE HIGH PLAINS WILL BRING AN INFLUX OF LOW LEVEL
MOISTURE INTO THE AREA...SUBSEQUENTLY RAISING DEWPOINTS INTO THE
30S. THIS WILL IN TURN SET UP A WEAK DRYLINE ON THE CAPROCK FROM
ROUGHLY THE FAR SOUTHWEST PANHANDLE TO NEAR THE TEXAS/NEW MEXICO
STATE LINE. CRITICAL FIRE WEATHER WILL THUS BE A CONCERN WEST OF
THIS LINE AS A SHORTWAVE TROUGH MOVES ACROSS THE GREAT BASIN AND
TOWARD THE ROCKIES FURTHER DEEPENING THE AFOREMENTIONED SURFACE LOW.
BREEZY CONDITIONS WILL ENSUE THROUGH THE MORNING AND INTO THE
AFTERNOON WITH SOUTH WINDS INCREASING TO 20 TO 30 MPH. TEMPERATURES
WILL WARM INTO THE LOW-MID 80S AREAWIDE...WITH GREATER HEATING BEING
TEMPERED BY INCREASING CIRRUS FROM THE APPROACHING WAVE ALOFT AS
WELL AS A LACK OF A MORE DOWNSLOPE COMPONENT TO THE SURFACE FLOW.

BREEZY CONDITIONS WILL CONTINUE INTO THIS EVENING AND OVERNIGHT AS
THE UPPER DISTURBANCE MOVES INTO THE CENTRAL PLAINS...EJECTING THE
SURFACE LOW AHEAD OF IT AND USHERING IN A PACIFIC FRONT MONDAY
MORNING. LOW LEVEL JET WILL PICK UP AGAIN WITH SOUNDINGS SHOWING
INCREASING INSTABILITY...BUT MOISTURE PROFILES WILL STILL REMAIN
NON-CONDUCIVE FOR THE DEVELOPMENT OF ANY HIGH-BASED SHOWERS/STORMS
ALONG THE DRYLINE THIS EVENING. OVERNIGHT LOWS WILL RANGE FROM THE
MID 40S TO NEAR 50 ON MUCH OF THE CAPROCK WITH LOCATIONS EAST OF THE
ESCARPMENT BOTTOMING OUT IN THE 50S.

&&

.LONG TERM...
PROGRESSIVE PATTERN EXPECTED TO CONTINUE THIS WEEK ACROSS THE
CONUS.  UPPER TROUGH IS EXPECTED TO BE DUR NORTH OVER THE CENTRAL
PLAINS BY MONDAY MORNING WITH A LOW SITTING OFF THE PACIFIC
NORTHWEST COAST. PAC NW LOW WILL DIG INTO SRN CALIFORNIA BY
WEDNESDAY MORNING AND PASSES TO OUR NORTH ON THURSDAY.  CONSISTENCY
THROUGH 18Z THU IS A BIT BETTER THAN YESTERDAY MORNING.  ANOTHER
TROUGH BUILDS INTO THE WEST COAST BY FRIDAY AND APPROACHES DURING
THE WEEKEND.

ON THE MESOSCALE...MONDAY/S DRYLINE SHOULD BE POSITIONED SUCH THAT
ONLY OUR NORTHWESTERN COUNTIES WOULD ESCAPE THE INFLUX OF SURFACE
MOISTURE. HOWEVER...THE DRYLINE SHOULD RAPIDLY MIX EAST OF THE
CWFA BY 18Z LEAVING VERY DRY CONDITIONS ACROSS THE AREA. WIND
SPEEDS SUGGEST BORDERLINE ELEVATED TO CRITICAL FIRE WEATHER
CONDITIONS SHOULD BE EXPECTED WITH PERHAPS THE HIGHEST RISK UP IN
THE NORTHWESTERN ZONES. A BACK DOOR COLD FRONT MONDAY NIGHT EDGES
INTO THE AREA THEN PUSHES NORTH DURING THE DAY ON TUESDAY. THIS
MAY VERY WELL TURN INTO A COMPLEX SURFACE PATTERN TUESDAY
AFTERNOON WITH A MULTIPLE DRYLINE TYPE MORPHOLOGY BY MID DAY. BY
LATE AFTERNOON...THE DRYLINE SHOULD TIGHTEN INTO A BIT MORE
CLASSIC SETUP WITH A TRIPLE POINT UP OVER THE EXTREME ERN
PANHANDLE. GIVEN THE VERY DRY CONDITIONS SUSPECT THE DRYLINE WILL
LIKELY MIX FURTHER THAN PROGGED. ALREADY FCST SOUNDING DO NOT
SUGGEST ANY REAL POTENTIAL FOR CONVECTION IN OUR CWFA DESPITE
DETERMINISTIC PRECIP ALGORITHM SUGGESTING LIGHT QPF. WOULD HATE TO
GIVE FOLKS OUT THERE FALSE HOPE ABOUT RAIN AND THEREFORE WILL
CONTINUE TO LEAVE POPS BELOW MENTIONABLE LEVELS. ONCE AGAIN...THE
FURTHER WEST ONE TRAVELS...THE MORE OF A FIRE WEATHER RISK IS
APPARENT. THUS ELEVATED TO LOW-END CRITICAL FIRE WEATHER CONTINUES
INTO WEDNESDAY WITH THE DRYLINE WELL EAST OF THE AREA.

THURSDAY CONTINUES TO EXHIBIT SIGNIFICANT MESOSCALE DIFFERENCES WITH
THE GFS ADVERTISING A WIND EVENT AND THE ECM WITH MORE OF A MODEST
WESTERLY FLOW EVENT.  THERE IS CONSIDERABLE INTER-MODEL AND
INTER-RUN DISAGREEMENT BETWEEN THE CMC/ECM/GFS EVOLUTION AND
EJECTION LATITUDE TO OUR NORTH INTO THURSDAY...WHICH WOULD HAVE A
PROFOUND IMPACT ON WIND POTENTIAL.  WILL ADVERTISE A BLENDED
SOLUTION AND MAKE MENTION IN THE POSSIBILITIES IN THE HWO.  A COLD
FRONT ENTERS THE REGION FOR FRIDAY HELPING TO COOL TEMPERATURES FOR
THE START OF THE WEEKEND.  THERE ARE SOME PROSPECTS FOR CONVECTION
TO FIRE ALONG A SLOW MOVING FRONTAL BOUNDARY LATE SUNDAY.

&&

.FIRE WEATHER...
SOUTH/SOUTHWEST WINDS OF 20-25 MPH WILL DEVELOP IN THE FAR
SOUTHWESTERN PANHANDLE AND NORTHWESTERN SOUTH PLAINS WEST OF A WEAK
DRYLINE. RELATIVE HUMIDITIES MAY BE A LIMITING FACTOR IN REGARDS TO
DURATION...BUT BELIEVE MOST OF PARMER AND BAILEY COUNTIES WILL SEE
THREE PLUS HOURS OF 15 PERCENT OR LOWER RH VALUES WHILE CASTRO
COUNTY WILL BE A MUCH CLOSER CALL. DECIDED TO INCLUDE THEM IN THE
WARNING AS THE WESTERN PORTION OF THE COUNTY SHOULD SEE A PERIOD OF
TIME WEST OF THE DRYLINE. WILL ELECT TO ISSUE A FIRE DANGER
STATEMENT FOR LOCATIONS ON THE CAPROCK TO THE SOUTH AND EAST OF THE
WARNING AREA AS PERIODS OF ELEVATED CONDITIONS WILL OCCUR THROUGHOUT
THE AFTERNOON AND EARLY EVENING WITH RH VALUES REMAINING IN THE
MID-UPPER TEENS AND WINDS APPROACHING 25 MPH.

ELEVATED TO LOW END CRITICAL FIRE WEATHER WILL PERSIST MON-WED
WITH SOME INDICATION OF A MORE SIGNIFICANT RED FLAG THREAT INTO
THURSDAY.  STAY TUNED.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        81  45  72  38  78 /   0   0   0   0   0
TULIA         82  49  78  40  76 /   0   0   0   0  10
PLAINVIEW     82  49  80  43  79 /   0   0   0   0  10
LEVELLAND     82  50  80  46  82 /   0   0   0   0   0
LUBBOCK       81  50  82  46  83 /   0   0   0   0  10
DENVER CITY   82  50  81  49  82 /   0   0   0   0   0
BROWNFIELD    82  50  83  47  83 /   0   0   0   0  10
CHILDRESS     82  54  82  46  79 /   0   0   0   0  10
SPUR          83  52  87  48  86 /   0   0   0   0  10
ASPERMONT     83  58  88  49  89 /   0   0   0   0  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: TXZ021-022-027.

&&

31/26
Hazardous weather outlook, Mar 30, 4:21 AM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
421 AM CDT SUN MAR 30 2014

TXZ021>044-310930-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
421 AM CDT SUN MAR 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

FIRE WEATHER
CRITICAL CONCERNS WILL DEVELOP THIS AFTERNOON AND EARLY EVENING
ACROSS THE FAR SOUTHWEST PANHANDLE AND NORTHWESTERN SOUTH PLAINS AS
WARM...BREEZY...AND DRY CONDITIONS OCCUR. A RED FLAG WARNING IS IN
EFFECT FROM 2 PM THROUGH 9 PM. ELEVATED CONDITIONS WILL BE POSSIBLE
FOR LOCATIONS JUST TO THE SOUTH AND EAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
ELEVATED TO LOW-END CRITICAL FIRE WEATHER CONDITIONS WILL BE
POSSIBLE MONDAY THROUGH WEDNESDAY. THURSDAY MAY SEE A MORE
SIGNIFICANT FIRE WEATHER SITUATION WITH WINDY CONDITIONS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY. PLEASE REPORT ANY
WILDFIRES TO YOUR LOCAL FIRE DEPARTMENT.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 3:25 PM CDTFire Weather WatchLUBBailey, Briscoe, Castro, Cochran, Crosby, Floyd and 8 more13 hr

Nearby

Red Flag Warnings in Texas, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.